Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/25465

Title: On the centers of quantum groups of An-type
Authors: Li, Libin
Xia, Limeng
Zhang, Yinhuo
Issue Date: 2018
Citation: Science China-Mathematics, 61(2), p. 287-294
Abstract: Abstract Let g be the finite dimensional simple Lie algebra of type An, and let U = Uq(g, Λ) and U = Uq(g, Q) be the quantum groups defined over the weight lattice and over the root lattice, respectively. In this paper, we find two algebraically independent central elements in U for all n > 2 and give an explicit formula of the Casimir elements for the quantum group U = Uq(g, Λ), which corresponds to the Casimir element of the enveloping algebra U(g). Moreover, for n = 2 we give explicitly the generators of the center subalgebras of the quantum groups U = Uq(g, Λ) and U = Uq(g, Q).
URI: http://hdl.handle.net/1942/25465
DOI: 10.1007/s11425-017-9119-0
ISSN: 1674-7283
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version - main article166.54 kBAdobe PDF
Peer-reviewed author version317.09 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.